MathSciNet Relay Station
MathSciNet bibliographic data
MR2889269 93E20 (49K45 93C55)
Song, Xinmin; Zhang, Huanshui; Xie, Lihua Stochastic linear quadratic regulation for discrete-time linear systems with input delay. Automatica J. IFAC 45 (2009), no. 9, 2067–2073.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement